# SDR JJBA20240304087

- Difficulty date: February 27, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 24 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 LH SIDE FR24 BTW STR 16-17 SHEAR CLIP CRACKED. AT CF2, LH SIDE FR24 BTW STR 16-17 SHEAR CLIP REMOVED FOR REPLACEMENT. AT CF2, LH SIDE FR24 BTW STR 16-17, SHEAR CLP REPLACED
